# SDR DALA2017021401228

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 69,781 hours, 51,845 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Loose
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN IN GCM, THE FLIGHT CREW REPORTED A MOMENTARY SHOWER OF SPARKS FROM UNDERNEATH THE STICK PUSHER INDICATOR AREA. NO ASSOCIATED ISSUES WERE REPORTED.    FOUND LOOSE WIRES BEHIND THE STALL LIGHT PUSH SWITCH. THE WIRING WAS SECURED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
